PuSH - Publication Server of Helmholtz Zentrum München

Error estimates for approximate operator inversion via Kernel-based methods.

Lect. Notes Comput. Sc. 9213, 399-413 (2015)
DOI
Open Access Green as soon as Postprint is submitted to ZB.
In this paper we investigate error estimates for the approximate solution of operator equations Af = u, where u needs not to be a function on the same domain as f. We use the well-established theory of generalized interpolation, also known as optimal recovery in reproducing kernel Hilbert spaces, to generate an approximation to f from finitely many samples u(x1),…, u(xN). To derive error estimates for this approximation process we will show sampling inequalities on fairly general Riemannian manifolds.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Generalized Interpolation ; Positive Definite Functions ; Reproducing Kernel Hilbert Spaces ; Sampling Inequalities On Manifolds
ISSN (print) / ISBN 0302-9743
e-ISSN 1611-3349
Conference Title 8th International Conference on Curves and Surfaces
Conference Date 12-18 June 2014
Conference Location Paris, France
Quellenangaben Volume: 9213, Issue: , Pages: 399-413 Article Number: , Supplement: ,
Publisher Springer
Publishing Place Berlin [u.a.]